Alert archive / Wisconsin / River Flood Warnings in 2013
River Flood Warning 55, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Jun 23, 2013, 2:13 AM CDT for Richland County, Vernon County, Wisconsin. It took effect at Jun 23, 2013, 6:20 AM CDT. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2013, 2:13 AM CDT (07:13 UTC)
- In effect from
- Jun 23, 2013, 6:20 AM CDT
- Expired
- Jun 24, 2013, 4:12 AM CDT
- In force
- 22 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Richland County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 51 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kickapoo River at La Farge (LAFW3).
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05408000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
142 WGUS43 KARX 230713 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 213 AM CDT SUN JUN 23 2013 ...FORECAST FLOODING CHANGED FROM MINOR TO MAJOR SEVERITY FOR THE FOLLOWING RIVERS IN WISCONSIN... KICKAPOO RIVER AT GAYS MILLS AFFECTING CRAWFORD COUNTY KICKAPOO RIVER AT STEUBEN AFFECTING CRAWFORD COUNTY .EXCESSIVE RAINFALL HAS CAUSED RAPID RISES TO OCCUR ON THE ENTIRE STEM OF THE KICKAPOO RIVER. ADDITIONAL RAINFALL OVERNIGHT AND POSSIBLY AGAIN SUNDAY AFTERNOON AND NIGHT WILL LEAD TO FURTHER RISES. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION AMOUNTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC103-123-231913- /O.NEW.KARX.FL.W.0055.130623T1120Z-130624T0912Z/ /LAFW3.1.ER.130623T1120Z.130623T1200Z.130623T1512Z.NO/ 213 AM CDT SUN JUN 23 2013 THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A * FLOOD WARNING FOR THE KICKAPOO RIVER AT LA FARGE. * FROM THIS MORNING TO LATE TONIGHT. * AT 1:00 AM SUNDAY THE STAGE WAS 5.6 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE LATER THIS MORNING AND CONTINUE TO RISE TO NEAR 12.8 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATER TODAY. * IMPACT...AT 12.0 FEET...AGRICULTURAL LAND ADJACENT TO THE RIVER IS FLOODED AND MINOR FLOODING AFFECTS SOME RESIDENCES AND COMMERCIAL PROPERTIES. WATER MAY ALSO GO OVER HIGHWAY 131 SOUTH OF LA FARGE NEAR SKI HILL ROAD, AND ALSO OVER WINCHELL VALLEY ROAD AT BRIDGE 8. && LAT...LON 4368 9061 4354 9070 4353 9064 4368 9057 $$ WIC103-123-231912- /O.NEW.KARX.FL.W.0056.130623T1540Z-130627T0100Z/ /VIOW3.1.ER.130623T1540Z.130624T0000Z.130626T0100Z.NO/ 213 AM CDT SUN JUN 23 2013 THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A * FLOOD WARNING FOR THE KICKAPOO RIVER AT VIOLA. * FROM THIS MORNING TO WEDNESDAY EVENING. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 16.6 FEET THIS EVENING. * IMPACT...AT 16.5 FEET...HIGHWAY 56 JUST EAST OF VIOLA IS CLOSED DUE TO FLOODING. && LAT...LON 4354 9070 4348 9073 4346 9072 4347 9066 4353 9064 $$ WIC023-123-231912- /O.NEW.KARX.FL.W.0057.130623T0713Z-130627T1200Z/ /SOGW3.1.ER.000000T0000Z.130623T1200Z.130626T1200Z.NO/ 213 AM CDT SUN JUN 23 2013 THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A * FLOOD WARNING FOR THE KICKAPOO RIVER AT SOLDIERS GROVE. * UNTIL THURSDAY MORNING. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 14.8 FEET THIS MORNING. * IMPACT...AT 14.0 FEET...WATER MAY BEGIN TO FLOOD THE PARK AND CAMPGROUND AREA IN THE OLD SECTION OF TOWN. && LAT...LON 4341 9079 4337 9085 4336 9081 4339 9077 4341 9077 $$ WIC023-231912- /O.EXT.KARX.FL.W.0048.000000T0000Z-130629T0000Z/ /GMIW3.3.ER.130623T0116Z.130623T1200Z.130628T0000Z.NO/ 213 AM CDT SUN JUN 23 2013 ...FORECAST FLOODING INCREASED FROM MINOR TO MAJOR SEVERITY... THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT GAYS MILLS. * AT 7:13 PM SATURDAY THE STAGE WAS 12.5 FEET. * FLOOD STAGE IS 13.0 FEET. * MAJOR FLOODING IS FORECAST. * FORECAST...CONTINUE TO RISE TO NEAR 18.1 FEET LATER THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EVENING. * IMPACT...AT 17.0 FEET...WATER CAN BE EXPECTED IN THE TOWN OF GAYS MILLS WITH DEPTH POSSIBLY REACHING TWO FEET IN PLACES. && LAT...LON 4337 9085 4328 9086 4327 9082 4336 9081 $$ WIC023-231912- /O.EXT.KARX.FL.W.0050.000000T0000Z-130629T0900Z/ /STEW3.3.ER.130622T1045Z.130623T1800Z.130628T1500Z.NO/ 213 AM CDT SUN JUN 23 2013 ...FORECAST FLOODING INCREASED FROM MINOR TO MAJOR SEVERITY... THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT STEUBEN. * AT 1:45 AM SUNDAY THE STAGE WAS 12.8 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.8 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 15.0 FEET...THE TOWN OF STEUBEN EXPERIENCES SIGNIFICANT FLOODING. && LAT...LON 4328 9086 4315 9091 4306 9092 4308 9085 4327 9082 $$ 04
1 follow-up statement
684 WGUS83 KARX 231239 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 739 AM CDT SUN JUN 23 2013 .THE FLOOD WARNING FOR THE KICKAPOO AT LA FARGE IS CANCELLED. HOWEVER...SEVERAL MORE ROUNDS OF RAIN ARE POSSIBLE OVER THE NEXT 2 DAYS THAT MAY BRING RISING LEVELS AGAIN TO THE KICKAPOO RIVER. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC103-123-231309- /O.CAN.KARX.FL.W.0055.000000T0000Z-130624T0912Z/ /LAFW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 739 AM CDT SUN JUN 23 2013 THE FLOOD WARNING IS CANCELLED FOR THE KICKAPOO RIVER AT LA FARGE. * AT 7:00 AM SUNDAY THE STAGE WAS 8.4 FEET. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF 9.9 FEET MONDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 23, 12:38 AM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 23, 12:38 AM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 1238 AM CDT SUN JUN 23 2013 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 253 PM CDT SAT JUN 22 2013 AT 3 PM...A WARM FRONT WAS LOCATED NEAR THE INTERSTATE 94 CORRIDOR AND AN OUTFLOW BOUNDARY OVER NORTHERN IOWA. AS THE TEMPERATURES RISE ABOVE THE CONVECTIVE TEMPERATURES /LOWER 80S/ LATE THIS AFTERNOON...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG AND SOUTH OF THE INTERSTATE 94 CORRIDOR. IN ADDITION... EXPECT THE SYSTEM MOVING OUT OF NORTHWEST IOWA TO GRADUALLY UPSCALE AS IT MOVES INTO BETTER CAPES AND MOISTURE TRANSPORT. WITH 0-3 KM SHEAR GREATER THAN 40 KNOTS...THINKING THAT THE STORMS BECOME MORE COLD POOL DOMINATED THAT THERE WILL ONCE AGAIN BE THE POTENTIAL FOR SOME BOW ECHOS TO DEVELOP LATE THIS AFTERNOON AND EVENING. IN ADDITION...WITH 1000 TO 1200 J/KG DCAPES THERE WILL BE THE POTENTIAL FOR DAMAGING WET MICROBURSTS. WITH PRECIPITABLE WATER VALUES RUNNING BETWEEN 1.8 AND 2.0 INCHES AND WARM CLOUDS DEPTHS BETWEEN 4 AND 4.5 KM...EXPECT THE THUNDERSTORMS TO BE VERY EFFECTIVE RAIN PRODUCERS. HOWEVER IT LOOKS LIKE THEY WILL BE PROGRESSIVELY MOVING WHICH WILL LIMIT THE THREAT FOR WIDESPREAD FLASH FLOODING. HOWEVER WITH THIS SAID...WILL STILL HAVE TO WATCH URBANIZED AREAS WHERE JUST AN INCH OF RAIN AN HOUR CAN RESULT IN SOME LOCALIZED FLASH FLOODING. FOR OVERNIGHT...THE 23.12Z DETERMINISTIC MODELS CONTINUE TO SHOW THAT MUCH OF THE PRECIPITATION FOR THIS TIME PERIOD WILL BE MAINLY NORTH OF THE INTERSTATE 90 CORRIDOR. THEY HAVE SHOWED THIS FOR THE PAST 6 MODEL CYCLES. THIS IS IN RESPONSE TO THE TROUGH CURRENTLY OVER NEBRASKA MOVING NORTHEAST AWAY FROM THE FORECAST AREA. AS THIS OCCURS...THE NOSE OF THE 850 MB MOISTURE TRANSPORT WILL PUSH NORTH INTO NORTHERN WISCONSIN. IN THE WAKE OF THIS TROUGH...THE PRECIPITABLE WATER VALUES DROP TO 1.2 TO 1.4 INCHES...AND THE WARM CLOUD LAYER DEPTHS FALL INTO THE 3.5 TO 4 KM RANGE. THIS IS IDEA THAT THE PRECIPITATION COULD BEGIN WANING OVERNIGHT IS SUPPORTED BY THE LAST 2 RUNS OF THE HRRR WHICH SHOWS A BAND OF SHOWERS AND THUNDERSTORMS PROGRESSIVELY MOVING NORTHEAST THROUGH CLARK AND TAYLOR COUNTIES IN NORTH CENTRAL WISCONSIN BETWEEN 23.07Z AND 23.09Z. FOR SUNDAY AFTERNOON...EXPECT THE UPPER LEVEL TROUGH WHICH HAS BEEN POSITIONED TO OUR WEST OVER THE LAST SEVERAL DAYS TO MOVE INTO THE WESTERN PORTIONS OF THE FORECAST AREA. WHILE THE 850 MB MOISTURE TRANSPORT IS NOT THAT IMPRESSIVE. PRECIPITABLE WATER VALUES DO CLIMB TO AROUND 1.8 INCHES...WARM CLOUD LAYER DEPTHS CLIMB ABOVE 4 KM...AND CORFIDI VECTORS SUGGEST TRAINING ALONG AND AHEAD OF THE COLD FRONT. AS A RESULT...WILL HAVE TO WATCH FOR THE POTENTIAL FOR SOME FLOODING. CERTAINTY ON THE SPEED AND LOCATION OF THIS FRONT WAS NOT HIGH ENOUGH TO GO WITH A FLASH FLOOD WATCH AT THIS TIME. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 253 PM CDT SAT JUN 22 2013 ON SUNDAY NIGHT AND MONDAY...THE MODELS CONTINUE TO SHOW THAT A SHORT WAVE TROUGH WILL MOVE ACROSS WESTERN AND NORTHERN MINNESOTA. AS THIS OCCURS...EXPECT A COLD FRONT TO MOVE THROUGH THE REGION. THIS FRONT WILL BE THE FOCUS FOR ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY. IT MAY MOVE FAR ENOUGH EAST TO ALLOW SOME DRYING ON MONDAY AFTERNOON. FROM MONDAY NIGHT THROUGH WEDNESDAY...THE MODELS CONTINUE TO SHOW THAT A STATIONARY FRONT WILL LINGER ACROSS THE AREA. WHILE THE MODELS HAVE CONSISTENTLY SHOWED THIS...THEY CONTINUE TO STRUGGLE ON THE LOCATION AND TIMING OF THUNDERSTORM COMPLEXES WHICH MOVE THROUGH THE REGION...SO JUST WENT WITH THE ALL BLEND TEMPERATURES AND PRECIPITATION CHANCES. FOR THE REMAINDER OF THIS TIME PERIOD...IT CONTINUES TO LOOK LIKE THE UPPER LEVEL RIDGE WILL RETROGRADE WEST INTO THE WESTERN UNITED STATES. THIS WOULD PLACE THE AREA UNDER NORTHWEST FLOW ALOFT. AS A RESULT...EXPECT NEAR TO SLIGHTLY BELOW-NORMAL TEMPERATURES. PRECIPITATION CHANCES ARE NOT CLEAR AS THERE WILL THE POTENTIAL FOR SHORT WAVE TROUGHS TO MOVE SOUTHEAST THROUGH THE AREA. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1237 AM CDT SUN JUN 23 2013 BOUNDARY ACROSS NORTHEAST IOWA INTO SOUTHWEST WISCONSIN HAS SHOWN NO MOVEMENT THROUGH THE EVENING HOURS WITH STORMS CONTINUING ALONG AND NORTH OF IT. REGIONAL AND LOCAL RADAR DOES SHOW A BREAK IN THE ACTIVITY BACK IN THE INTERSTATE 35 CORRIDOR. THE NEXT ROUND OF CONVECTION OVER SOUTHWEST MINNESOTA INTO SOUTH DAKOTA HAS A MORE NORTHEAST MOVEMENT. THE LAST TWO RUNS OF THE LOCAL ARXLAPS HAS LATCHED ONTO THESE DIFFERENT AREAS OF CONVECTION WITH THE 23.03Z RUN TAKING THE ACTIVITY OVER THE AREA OFF TO THE EAST AND OUT OF THE REGION DURING THE OVERNIGHT WHILE TAKING THE NEXT ROUND PAST THE AREA TO THE NORTH. THE 23.03Z HRRR SHOWS THE SAME TRENDS SO PLAN TO CONTINUE THE TSRA THROUGH 08Z AT KRST AND 10Z AT KLSE. AFTER THAT WILL JUST DROP BACK TO VCSH FOR A SHORT WHILE BEFORE GOING TOTALLY DRY FOR THE REMAINDER OF THE MORNING. MVFR CONDITIONS WILL BE POSSIBLE WITH ANY OF THE TSRA ACTIVITY UNTIL IT ENDS. BY MID TO LATE AFTERNOON...THE 23.00Z NAM INDICATES THE SYNOPTIC BOUNDARY SHOULD PUSH INTO THE AREA WITH A SHORT WAVE TROUGH AND AS THE UPPER LEVEL FLOW TRIES TO TURN A LITTLE MORE TO THE WEST. SHOULD SEE MORE CONVECTION DEVELOP ALONG THIS BOUNDARY AND HAVE PUT IN A VCTS TO SHOW THIS WITH THE EXPECTATION THAT LATER FORECASTS WILL DETAIL THE TIMING BETTER. && .HYDROLOGY... ISSUED AT 253 PM CDT SAT JUN 22 2013 HYDRO CONCERNS LINGER ACROSS TURKEY...UPPER IOWA...SOUTHERN HALF OF THE KICKAPOO...BLACK...AND TURTLE CREEK. IN ADDITION...THE SMALL STREAMS ACROSS ALLAMAKEE AND CLAYTON COUNTIES IN NORTHEAST IOWA... AND CRAWFORD AND GRANT COUNTIES IN SOUTHWEST WISCONSIN. FORTUNATELY IT LOOKS LIKE THE HEAVIEST RAIN POTENTIAL FOR TONIGHT WILL BE MAINLY NORTH OF MOST OF THESE BASINS. HOWEVER THERE IS CONCERN ON SUNDAY THAT THERE COULD BE ANOTHER ROUND OF HEAVY RAIN THAT COULD AFFECT THE AREA ON SUNDAY AFTERNOON AND NIGHT. HOWEVER DUE TO THE UNCERTAINTY ON THE SPEED OF THIS SYSTEM...RAINFALL AMOUNTS ARE NOT CLEAR. IN ADDITION TO THE SHORT TERM WATER CONCERNS...THERE IS A RIVER FLOOD WATCH FOR THE MISSISSIPPI AT WABASHA...WINONA...AND LA CROSSE. THESE RIVERS ARE EXPECTED TO GO ABOVE FLOOD STAGE UNTIL AFTER JULY 1ST. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...BOYNE LONG TERM...BOYNE AVIATION...04 HYDROLOGY...BOYNE
Hazardous weather outlook, Jun 22, 12:10 PM CDT, 14 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1210 PM CDT SAT JUN 22 2013 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-231100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU- VERNON-WABASHA-WINNESHIEK-WINONA- 1210 PM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT FOR THIS AFTERNOON AND EVENING...EXPECT SCATTERED THUNDERSTORMS TO DEVELOP NORTH OF A WARM FRONT. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...AND ISOLATED TORNADOES BEING THE MAIN THREATS. AFTER MIDNIGHT...THE THUNDERSTORMS WILL BE MAINLY NORTH OF THE INTERSTATE 94 CORRIDOR. THESE THUNDERSTORMS MAY PRODUCE HEAVY RAIN AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE ENTIRE AREA SUNDAY AND SOUTH OF INTERSTATE 90 ON MONDAY. PERIODS OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN ARE EXPECTED SUNDAY THROUGH THURSDAY. THE SEVERE RISKS SUNDAY AND MONDAY WOULD MAINLY BE DURING THE AFTERNOON AND EVENING HOURS. THE MAIN SEVERE THREATS WOULD BE LARGE HAIL...DAMAGING WINDS AND THE HEAVY RAINS CAPABLE OF PRODUCING FLASH FLOODING. IT IS TOO EARLY TO DETERMINE IF ANY THUNDERSTORMS ON WEDNESDAY OR THURSDAY POSE A SEVERE THREAT. AFTERNOON HEAT INDICES IN THE 90S ARE LIKELY EACH DAY. AS THE HEAT INDICES INCREASE...SO DOES THE CONCERN FOR HEAT-RELATED ISSUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME FROM THIS AFTERNOON THROUGH MONDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS CURRENTLY SCHEDULED. RRS/BOYNE
In the hours before
Local storm report, Jun 23, 12:51 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1251 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM FLASH FLOOD LIME SPRINGS 43.45N 92.28W
06/23/2013 HOWARD IA LAW ENFORCEMENT
WATER OVER ROADS NEAR THE UPPER IOWA RIVER AND OTHER
SMALLER CREEKS
1250 AM FLASH FLOOD SARATOGA 43.36N 92.42W
06/23/2013 HOWARD IA LAW ENFORCEMENT
WATER OVER ROADS NEAR THE UPPER IOWA RIVER AND SMALLER
DRAINAGE AREAS.
&&
SHEALocal storm report, Jun 23, 12:57 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1257 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM HEAVY RAIN ST. ANSGAR 43.38N 92.92W
06/23/2013 M1.10 INCH MITCHELL IA TRAINED SPOTTER
RAINFALL FROM 1215 AM TO 1245 AM.
&&
WETENKAMPLocal storm report, Jun 23, 1:08 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
108 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM FLOOD MABEL 43.52N 91.77W
06/23/2013 FILLMORE MN LAW ENFORCEMENT
0108 AM FLASH FLOOD 2 N LANESBORO 43.75N 91.97W
06/23/2013 FILLMORE MN LAW ENFORCEMENT
WATER OVER HIGHWAY 250
&&
SHEALocal storm report, Jun 23, 1:19 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
119 AM CDT SUN JUN 23 2013
0117 AM FLASH FLOOD PRAIRIE DU CHIEN 43.04N 91.14W
06/23/2013 CRAWFORD WI EMERGENCY MANAGER
NUMEROUS CITY STREETS FLOODED WITH STALLED
VEHICLES. WATER ALSO OVERFLOWING THE MAIN
STORMWATER DRAINAGE DITCH.Local storm report, Jun 23, 1:43 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
143 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM FLASH FLOOD 7 N PRAIRIE DU CHIEN 43.14N 91.14W
06/23/2013 CRAWFORD WI EMERGENCY MNGR
MUDSLIDES ALONG VARIOUS SPOTS ON HIGHWAY 35
0142 AM FLASH FLOOD 3 NE WAUZEKA 43.12N 90.85W
06/23/2013 CRAWFORD WI EMERGENCY MNGR
HIGHWAY 131 CLOSED DUE TO HIGH WATER
&&
SHEALocal storm report, Jun 23, 2:11 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
211 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 AM FLASH FLOOD CHOICE 43.66N 91.80W
06/23/2013 FILLMORE MN LAW ENFORCEMENT
FAMILY STRANDED DUE TO HIGH WATER ALONG THE SOUTH FORK OF
THE ROOT RIVER. ALSO RELAYED VIA WKBT TELEVISION.
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:09 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 66 min |
| Jun 22, 7:42 PM CDT | Flash Flood Warning | ARX | Buffalo, Trempealeau | 6 hr |
| Jun 22, 8:20 PM CDT | Flash Flood Warning | ARX | Crawford | 6 hr |
| Jun 22, 8:43 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 77 min |
| Jun 22, 8:52 PM CDT | Flash Flood Warning | ARX | Richland | 6 hr |
| Jun 22, 9:21 PM CDT | Areal Flood Advisory | ARX | La Crosse | 3 hr |
| Jun 22, 9:42 PM CDT | Areal Flood Advisory | ARX | Vernon | 4 hr |
| Jun 22, 9:59 PM CDT | Flash Flood Warning | ARX | Grant | 5 hr |
| Jun 22, 10:17 PM CDT | Flash Flood Warning | ARX | Richland, Vernon | 4 hr |
| Jun 23, 12:12 AM CDT | River Flood Warning | ARX | Crawford, Vernon | 46 hr |
| Jun 23, 1:24 AM CDT | Areal Flood Advisory | ARX | La Crosse | 2 hr |
| Jun 23, 2:13 AM CDT | River Flood Warning | ARX | Richland, Vernon | 4 days |
| Jun 23, 2:13 AM CDT | River Flood Warning | ARX | Crawford, Vernon | 4 days |
| Jun 23, 2:29 AM CDT | Flash Flood Warning | ARX | Crawford, Grant, Richland, Vernon | 5 hr |
| Jun 23, 3:45 AM CDT | Flash Flood Watch | ARX | Adams, Buffalo, Crawford, Grant, Jackson, Juneau and 5 more | 3 days |
| Jun 23, 6:59 AM CDT | Areal Flood Warning | ARX | Crawford, Grant, Richland, Vernon | 6 hr |
| Jun 23, 12:05 PM CDT | River Flood Watch | ARX | Crawford, Grant | 19 hr |
| Jun 23, 1:49 PM CDT | Areal Flood Warning | ARX | Crawford, Grant, Richland, Vernon | 12 hr |
Nearby
River Flood Warnings in Wisconsin, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.